MathSciNet Relay Station
MathSciNet bibliographic data
MR592369 17B35 (16A20)
Irving, Ronald S.; Small, Lance W. On the characterization of primitive ideals in enveloping algebras. Math. Z. 173 (1980), no. 3, 217–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement